


default search action
"On the approximability of the maximum induced matching problem."
William Duckworth, David F. Manlove, Michele Zito (2005)
- William Duckworth, David F. Manlove
, Michele Zito:
On the approximability of the maximum induced matching problem. J. Discrete Algorithms 3(1): 79-91 (2005)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.